# SDR SIMA20160713001

- Difficulty date: July 13, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 30,984 hours, 22,134 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DESCENDING THROUGH FL200 DOWN TO 10,000 FEET,  FLIGHT SPOILERS DEPLOYED AND THE CAUTION MESSAGE OTBD SPOILERONS & OTBD FLT SPOILERS POSTED ON ED1 QRH PROCEDURES COMPLETED.  TROUBLESHOT IAW FIM 27-64-01-810-818-A01.  PERFORMED SPOST1 RESET AND OPS CHECK OF MFS SPOILERS IAW AMM 27-61-05 AND 27-62-01. OPS CHECKED GOOD, NO FAULTS NOTED AT THIS TIME.
